| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
04/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the complaint revealed that the patient wore the zio monitor for 1 of the 7-day prescribed wear period.The patient does have sensitive skin and does not have a history of reaction to medical adhesive.While the cause of the reported event cannot be determined, the patient¿s preexisting sensitivity cannot be ruled out as a contributing factor.Skin irritation is a known inherent risk of the device.The device manual warnings section read as follows: do not use the zio monitor on patients with known allergic reaction to adhesives or hydrogels or with family history of adhesive skin allergies.If allergic symptoms, severe skin irritation, or signs of skin infection develop, remove the device from the patient¿s chest and discontinue wear.Reaction to adhesives may include severe redness and itching, hives, and blisters.Contact your healthcare provider and customer care to report the reaction.This event is being reported per 21cfr803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects, or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
Event or Problem Description
The patient presented to their healthcare provider (hcp) with skin irritation allegedly caused by the zio monitor.The patient reported redness, itching, hives, discomfort, swelling, and blistering at and around the adhesive application site.Prior to the clinic visit, the patient applied a cold compress to the affected area, which provided temporary relief.The patient was subsequently evaluated by an hcp and prescribed a topical steroid cream for treatment.